# SDR ASOA2013031903225

- Difficulty date: March 4, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 10,390 hours, 6,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 743-763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE SEAT TRACK FS 743-763.   CABIN FLOOR AND SIDE SEAT TRACK REPAIRED IAW REO 670-53-00-079 REV A AND EC/TC REO 670-53-00-079.
